# SDR UALA2011121406849

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 57,429 hours, 6,733 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272U630016
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK FROM THE RIGHT OUTBOARD BODY GEAR STEERING ACTUATOR EXTEND LINE BY THE TRUNNION SWIVEL FITTING, THERE IS A 1" CRACK ON A BEND IN THE LINE.
